# SDR CALA2025120811867

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 72,509 hours, 21,526 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Angle
- Part number: 149N7130
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT TEE CHORD LOWER SURFACE AT BS 900 BOTTOM SECTION.    PERFORMED TEE CHORD REPAIR ON BS 900 BOTTOM, FABRICATED PARTS ON TRAVELER'S T25/1841651, T25/1841652 AND T25/1841653 IAW SRM 51-70-06,  APPLIED TREAT, PRIMER, TOP COAT AND CIC.
